On Lagrangian Submanifolds of the Nearly Kaehler 6-Sphere
Lagrangian functions, Shapes
In this paper we first show that if the canonical almost contact metric structure in M is (i) nearly Sasakian, then it is Sasakian (ii) nearly cosymplectic, then it is cosymplectic. Next we show that, if the normal connection of a Lagrangian submanifold M of the nearly Kaehler S6 is flat, then M is the totally geodesic S3. Finally, we present a generalization of a result of Ejiri and obtain a condition for a 3-dimensional submanifold of the nearly Kaehler S6 to be Lagrangian. (from page 154)
Sharma, Ramesh and Deshmukh, Sharief, "On Lagrangian Submanifolds of the Nearly Kaehler 6-Sphere" (2016). Mathematics Faculty Publications. 12.
Sharma, R., Deshmukh, S. (2016). On Lagrangian Submanifolds of the Nearly Kaehler 6-sphere. In B. Suceava, A. Carrazo, Y.M. Oh, J. Van der Veken (Eds.), Recent Advances in the Geometry of submanifolds, in the prestigious proceedings: Contemporary Mathematics, 2016 (vol. 674, pp. 153-160). Providence, Rhode Island: American Mathematical Society. www.ams.org/ ISBN: 9781470422981